Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Feeling hot sweats, dizziness, shaky legs and hands. Any ideas?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9065 Questions
I keep going hot sweater shaking legs hands dizzy and it feel like my face from my left eye cross my nose 2 my right eye is burning any ideas plz as this is very worrying

Posted Mon, 22 Oct 2012 in General Health
Answered by Dr. Praveen Tayal 15 minutes later
Thanks for posting your query.
Dizziness, hot sweats, shaking legs, and paresthesias could be due to-
1. Generalized viral illness.
2. Improper diet.
3. Vitamin B complex deficiency.
4. Electrolyte imbalance.
5. Hormonal disbalance like hypothyroidism.
5. Anxiety neurosis.
6. Menopausal symptoms.

All these possibilities need to be ruled out after a proper physical examination and related blood tests.
Till the time you get evaluated for these possibilities, there are some of the other lifestyle options which you can follow:

1) You can take electrolyte XXXXXXX fluids and vitamin B complex supplements. Taking a well balanced will be helpful.

2) Do not take caffeine or alcohol at night just before going to bed.

3) Indulge in yoga and meditation to calm your mind.

4) You can also indulge in progressive muscle relaxation which is useful in anxiety by alternately tensing and relaxing the muscles.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Feeling hot sweats, dizziness, shaky legs and hands. Any ideas? 15 minutes later
I through it could be lupus I get terrible headaches I am always tied no matter how much sleep I have it just seems funny how my face is burning and hog
Answered by Dr. Praveen Tayal 15 minutes later
Thanks for writing again.
Common Symptoms of Lupus include-
Painful or swollen joints and muscle pain
Unexplained fever
Red rashes, most commonly on the face
Chest pain upon XXXXXXX breathing
Unusual loss of hair
Pale or purple fingers or toes from cold or stress (Raynaud's phenomenon)
Sensitivity to the sun
Swelling (edema) in legs or around eyes
Mouth ulcers
Swollen glands
Extreme fatigue
In your case, lupus is not likely. However an examination by a physician will help in better diagnosis.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Follow-up: Feeling hot sweats, dizziness, shaky legs and hands. Any ideas? 9 minutes later
I have 5 of the symptoms u have listed on urban answer now my asthma have been very bad 4 a while have had 2 lots of steroids in the last 3 weeks due 2 not breathing right as I said b 4. My face is very hot just on the parts of my eyes and nose thank u 4 urban help and time I will certainly how I am later 2 day I will go and c. My own doctor
Answered by Dr. Praveen Tayal 1 hour later
Thank you.
I am glad I could help.
Consulting your physician will be helpful.
You can consult me again through my profile URL
If you have no more questions, please close the discussion and rate the answer.
I wish you the very best in whatever you do.
Warm regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor